Repository logo
Communities & Collections
Research Outputs
Fundings & Projects
People
Statistics
New user? Click here to register.Have you forgotten your password?
  1. Home
  2. KMITL
  3. Publication
  4. Proof of using fourier coefficients for root mean square calculations on periodic signals
Loading...
Thumbnail Image

Proof of using fourier coefficients for root mean square calculations on periodic signals

Author(s)
Poomjan, Sompop
Taengtang, Thammarat
Srinuanjan, Keerayoot
Kamoldilok, Surachart
Ruttanapun, Chesta
Buranasiri, Prathan
Date Issued
January 1, 2013
Type
Article
DOI
10.12988/astp.2014.311127
Abstract
The purpose of this work is to academically prove using Fourier coefficients of periodic signals for root mean square (RMS) calculations. In the detail, properties of Fourier series are brought to calculate RMS values of periodic signals obviously. Results from this work can confirm that this method is more convenient, efficient and simple for RMS calculations than Calculus integration technique (if Fourier coefficients are given) and can be cited for further researches. © 2014 Sompop Poomjan et al.
Citation
Advanced Studies in Theoretical Physics, 8(1), 21-25, 2013
Subjects

Fourier coefficients

Fourier series

Periodic signal

RMS calculation

Root mean square

Metrics
Get Involved!
  • Source Code
  • Documentation
  • Slack Channel
Make it your own

DSpace-CRIS can be extensively configured to meet your needs. Decide which information need to be collected and available with fine-grained security. Start updating the theme to match your Institution's web identity.

Need professional help?

The original creators of DSpace-CRIS at 4Science can take your project to the next level, get in touch!

Built with DSpace-CRIS software - Extension maintained and optimized by 4Science

  • Accessibility settings
  • Privacy policy
  • End User Agreement
  • Send Feedback